# SDR C2XA01IA024

- Difficulty date: January 14, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 7,465 hours, 6,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE EMERGENCY LIGHT ON PANEL 243DLC WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY CHARGER IN ACCORDANCE WITH EMB145 M/M 33-50-04-000-801-A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
